Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Mucus in menstrual bleeding, bloating, cramps, taking Naproxen. Related to constipation and discharge?

hello I have a question. I woke up this morning. With my period and all day it has been light flow light red colour and its almost like stretchy cervical mucus but full of blood or watery. I am very bloated and have had really bad cramps all day I take neproxon for the pain from cramps but iv taken 3 today (only suppost to tale 2). Now my last period ended june 22 and I took the plan b june 24th 2 days later I started bleeding and lasted for 2 days and threwout iv been feeling weird also. 3 weeks ago I was having weird stomach pains daily for about a week or so. Iv had a discharge and been constipated on and off. Does this have anything to do with my period and why is my period like this.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Since you have taken emergency contraception soon after the onset of the menstrual cycle, you may have had the withdrawal bleeding along with your existing period. The high hormone content in the pill disrupts the hormone milieu of the body and usually delays the next natural period by a week or two. Pregnancy cannot happen with the intercourse around the menstrual period as it is the safe period. Your symptoms are likely to be due to the pill. Hope this helps.
Answered: Tue, 28 Jul 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor